# SDR HEEA088636

- Difficulty date: August 4, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Make and model: Bolkms BO105S
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Outer Deflection
- Part number: 1054190206
- Condition: Split
- Location: M/R Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR GEARBOX OUTER DEFLECTION SPLIT IN THE BEND RADIUS. TO BE SENT TO VENDOR FOR CREDIT.
